Recently added item(s) ×

You have no items in your shopping cart.

Nuromol 24 tablets

Stock: 2387875
Prices:
NZ$21.00
OR

Details

Nuromol contains two ingredients that together deliver temporary relief of pain and/or inflammation associated with: *Back Pain *Period Pain *Cold & Flu Symptoms *Muscular Pain *Sore throat *Rheumatic pain & non-serious arthritic pain *Dental pain *Migraine headache *Tension headache *Headache Reduces fever Dosage:Take with water Adults and Children from 12 years: Take 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours).Keep to the recommended dose.Do not take for more than 3 days at a time, except with your doctor's advice. Do not give Nuromol tablets to Children under 12 years. Nurofen for Children products are available.
Ibuprofen 200mg Paracetamol 500mg Contains no gluten,wheat,lactose or surcose.Contains no preservatives.Most asthmatics can take Nuromol,but if you sensitive to ibuprofen,aspirin or other pain relievers do not take this product.
Keep out of reach of children. Before use-Seek medical advice if: *you suffer asthma or are taking other medicines containing iburofen,aspirin or other anti-inflammatory medicines *you are taking medication regularly or are 65 years or over. Do Not Take: *if you have a stomach ulcer or other stomach disorders,kidney,liver,or heart problems. *if you are allergic to paracetamol,ibuprofen,aspirin,or other anti-inflammatory medicines. If you have an allergic reaction,stop taking and see your doctor immediately *if trying to become pregnant, during the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy *with any other paracetamol containing products as this may lead to an overdose,unless your doctor has advised you to do so.Do not exceed the recommended dose.Excessive use can be harmful.If an overdose is taken or suspected ring the Poisons Information Centre (0800-764-766),or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Store below 25C.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.